# SDR UPS01436108

- Difficulty date: June 14, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- Aircraft time: 74,753 hours, 20,928 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RHW FUEL TANK ACCESS PNL 652AB CUTOUT FOUND CORRODED.  RHW FUEL TANK ACCESS PNL 652AB CUTOUT SKIN CORROSION REMOVED NDT CRACK CHECK CARRIED OUT, NIL CRACK, SHOT PEEN CARRIED OUT AS PER RS R57-26-34665.
